Post-anesthesia Blues

This week has been mentally, physically, and, mainly, emotionally hard.

Prior to my epidural, I had a change in my workspace.  Instead of working on my personal laptop, that I could move from an exercise work station to different areas of the house, I am now confined to an upstairs workstation.  The set up is quite impressive with large dual-monitors provided from my job.  I am thankful but this has been a learning curve for me.  I had to learn some new programs, spent the majority of Tuesday on the phone with the help desk, and am still not equipped with everything needed.

Wednesday was my “oh-not-so-fun” epidural experience that you can read about in an earlier blog.  They days following have been tough work days.  I was physically exhausted but thought I did not need to take off extra time.  Boy, was I wrong.  I lumbered through them physically but was hit mostly emotionally.

Since Wednesday’s epidural reprimand, I have been in and out of streams of tears.  I have not cried this much in so long.  I have read theories over why anesthesia could make someone cry.  I am wondering if the stress of the past year is finally releasing itself with the help of the anesthesia.  If so, when will the tears finally end?

 

 

 

 

 

 

 

 

 

 

 

One thought on “Post-anesthesia Blues

  1. Hi Leah, You office sounds impressive! I remember being thrust into the new computer age somewhere around 1983, when Electric typewriters were becoming more like word processors. I was so mad when I was presented with this new machine. Once I got used to it I loved it, and it put me in a position to learn all of the new word processors and computers that were coming down the road. I was one of the first people to be trained in Email, and using computer leaning programs necessary to communicate with all stores, via the Intranet (company communications only), and then the internet (world wide communications). In the early days only the secretaries that worked for Vice Presidents were allowed to learn. I was so lucky!

    In regard to the crying after your procedure, the human body is such a mystery. When I went on the patch to give up smoking, when ever I went to a less potent patch, I would cry. I couldn’t understand why? The patches were in 3 stages of 21mg, 15 mg, and 7 mg. But by the time I used the last patch, I was surprised that I didn’t cry. That lasted for a week and then I started to cry and laugh at the same time. My only explanation is that my mind was upset about not getting its usual amount of nicotine, and the only way to communicate to me was to make me cry. I think your crying will stop shortly.

    Take it a bit slower and look for the positives. They are there! You know! Stop and smell the roses!
    Love you,
    Aunt Nancy

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s